# SDR AALA202507065841

- Difficulty date: July 2, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,158 hours, 39,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1R EXIT NEED RELAMP. MAINTENANCE PLACED DOOR 1R EXIT LIGHT IAW AMM 33-51-16-000-001-A STEP 4.A AND IAW AMM 33-51-16-400-001-A STEP 4.B.
